Previous |  Up |  Next


Title: Dynamické systémy s regulární pravou stranou. II (Czech)
Title: Dynamic systems with regular right-hand side. II (English)
Title: Dynamische Systeme mit regulärer rechter Seite. II (German)
Author: Gregor, Jiří
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 3
Issue: 3
Year: 1958
Pages: 266-270
Category: math
MSC: 37Cxx
idZBL: Zbl 0086.07301
Date available: 2010-06-07T10:36:20Z
Last updated: 2012-08-24
Stable URL:
Related article:


Files Size Format View
PokrokyMFA_03-1958-3_3.pdf 861.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo